# SDR SWAA950230

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED QUARTER D CHECK, FOUND WEB CRACKED 1 INCH AT I/B RADIUS ABOVE RAM AIR DUCT AT FWD END ATTACH POINT, LEFT AC BAY.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
